Get your Health question answered in 3 easy steps

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does a swollen gland on penis indicate?

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3523 Questions

default
Posted on Mon, 18 Aug 2014 in Men's Health
Question: I have had swollen gland on my penis for about a month. No itching or pain. I don't have diabetes but have had un protected sex. Tried anti fungal cream but hasn't made a difference. I have had a cold amd travel for work and work in wet environments with stress
doctor
Answered by Dr. Suresh Heijebu 2 hours later
Brief Answer:
Require an std screen to document treatment.

Detailed Answer:
Hi Sir,

I have carefully gone through your query ,understand your concern and would address the same.

Based on the image you uploaded,it signifies swollen corona gland of your penis.The infection is possibly acquired through unprotected sexual intercourse.This swelling of your penis is termed as Balanitis.

Treatment for such an infection would largely depend on the test results of routine panel of STD infection screen.I strongly recommend you to get this screening test and review with the test results ON FOLLOW UP QUERY.

I hope my feedback is quite useful to you.
Expecting a further discussion with you,
Thank you.
Take care,
Dr.Suresh
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Suresh Heijebu 35 minutes later
I am out of the country and it will be a while before I can get tested. Any suggestions on what it could be and what I can do in the meantime? Again no other symptoms at all so I don't have much to go on. Can bilalantis be caused by something other than an std?
doctor
Answered by Dr. Suresh Heijebu 10 hours later
Brief Answer:
PRESUMPTIVE TREATMENT HELPS MEANWHILE

Detailed Answer:
Hi Sir,
Thanks for writing back to me.

Gone through your query and understand your concern.

As of now since you expressed your inability to take the test,lets go for a presumptive management,.Balanitis has few other causes,but in your case,sexual exposure is the most likely cause,we cannot rule it out until and unless an STD test panel is taken.

I suggest you go on for combination of tab Doxycycline 100 mg bid for 7 days plus tab Ornidazole 400 mg bid for 7 days.This treatment is empirical and syndrome based and not a substitute of the final required treatment.

I advice you to get on with this treatment and get your test at a convinient time possible to you.

I hope and wish my feedback to you is helpful and convincing.
Kindly take time to rate my my answer as it helps to improve my presentation.
Thank you,
Take care,
Dr.Suresh
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Ornidazole

doctor1 MD

I am suffering from Amoebiasis from last 1 years..

Symptoms include , sometimes stomach pain, there is a liquid like discharge I don know whether its mucus its not sticky just like liquid.

Feel like passing stool frequently . presently doctor has advised me to take Ofloxacin ornidazole for 7 days, 2 tabltes each per day.

Please advise I am depressed.

doctor1 MD

Hello doctor, i have oily dark stools, its not loose motion just soft stools. actually i got fever a month back i took antibiotics. 3 days back i visited a Doctor who just checked me and told its ameobasis colits, he gave ofloxin and ornidazole plus omez, vizylac and unizyme syrup. before taking this medicine i was just having yellow oily stools, but after taking this today morning i found my condition well but bit black stools.. could u plz suggest me is it duue to drug or what/

doctor1 MD

Hi! Three weeks back I was having constipation and I took "Isabgol" which is manufactured by "Dabur" India. As prescribed on the lebel I took two teaspoonful of Isabgol just for once and ever since then I am having loose motion. I took Entero Quinol for 3 days and it made me well but the problem was back the next day. I took Entero Quinol for another 3 days and it is good only when I am taking it. Now I am taking ofloxacin & ornidazole tablets for 2 days (1 tablet in 12 Hrs) and it working. Should I continue taking ofloxacin & ornidazole? For how many days? I am also taking lots of ORS.

doctor1 MD

Hai sir i am khageswar aged 30. Fot da last 10 years. I am suffering from chronic amoebiasis. I tried all kins of english medicine but not completely cured. l used tinidazole flagyl nitazoxanide diloxanide ornidazole all combined with antibiotics but unfortunately i am not completely cured.I request. U to suggest me how to cure dis dirty desease. I am maintaining higenic food and hot water

doctor1 MD

Since 5 days, I felt burning when peeing and pooping some times, especially in the early morning. Pee is on yellow color in the morning. Poop is normal all the times. Seems its due to over heat. But I am not sure. Now it became normal. But I want...

doctor1 MD

Hello Doctor, My father in law is suffering from Diarrhea , indigestion ,acidity and feels like going to the bathroom but only gas come out. He had ham two days ago after which it has started. Could you please suggest any medication.

doctor1 MD

Hi, My mother has type 2 diabetes and takes insuline injections 4 times a day and also she suffers from celiac disease and is on a strict gluten free diet. But she has eaten something which has severly upseted her bowel system causing loose...